question-icon

What causes burning sensation in the bladder along with persistent urination despite taking Flomax?

default
Posted on Wed, 3 Oct 2018
Question: 4 days ago my prostrate has been acting up....up at night to pee every 2 hrs despite take flomax...and there seems to be a burning sensation in my bladder if I do not pee
YYYY@YYYY
doctor
Answered by Dr. Lekshmi Rita Venugopal (1 hour later)
Brief Answer:
Diagnosis: Urinary Tract Infection.

Detailed Answer:
Hello,

Frequent urination and burning pain during urination are all. Suggestive of Urinary tract infection.
Since, you already have a history of prostate enlargement, you are at an increased risk for urinary tract infection. Urine analysis and culture can confirm the diagnosis.

Treatment is with 7 to 10 day course of antibiotics (like Ciprofloxacin orally every 12 hours). Please be advised to follow up with your primary care provider for further evaluation and management.

Meanwhile, drink plenty of water to flush out the bacteria and continue Flomax. You can do take over the counter Tylenol if pain or pain or fever develops.

Hope I have answered your query.
Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Lekshmi Rita Venugopal (20 hours later)
No pain while urinating.....just deep pain within the bladder not attached to the bladder being filled.....since there is very little urine that comes out. I am fine until 3 am after going to bed at 10....but after 3 I am up every hour or 90 minutes until 8 am. Thanks for your response
doctor
Answered by Dr. Lekshmi Rita Venugopal (12 hours later)
Brief Answer:
Prostate infection needs to be ruled out.

Detailed Answer:
Hello,

Since, you are experiencing bladder pain, urinary infection and prostate infection (prostatitis) need to be ruled out. Urine analysis and culture is very essential at this point. So please follow up with your primary care provider.

Hope I have answered your query.
Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal,
General & Family Physician
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3666 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning sensation in the bladder along with persistent urination despite taking Flomax?

Brief Answer: Diagnosis: Urinary Tract Infection. Detailed Answer: Hello, Frequent urination and burning pain during urination are all. Suggestive of Urinary tract infection. Since, you already have a history of prostate enlargement, you are at an increased risk for urinary tract infection. Urine analysis and culture can confirm the diagnosis. Treatment is with 7 to 10 day course of antibiotics (like Ciprofloxacin orally every 12 hours). Please be advised to follow up with your primary care provider for further evaluation and management. Meanwhile, drink plenty of water to flush out the bacteria and continue Flomax. You can do take over the counter Tylenol if pain or pain or fever develops. Hope I have answered your query. Let me know if I can assist you further.